# SDR KY7A20210922001

- Difficulty date: September 22, 2021
- Submitted: September 29, 2021
- Operation: Air carrier
- Aircraft: N2728G
- Make and model: Swrngn SA227AC
- Aircraft serial: AC731
- System (JASC): 7500 · Engine Bleed Air System
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERHEAT WING LIGHT LIT UP, RESET BLEEDS & R GEN AND LIGHT REILLUMINATED. MX INSPECTED AND TESTED AND GROUND RUN NORMAL.

*REG# NOT FOUND IN AIRFLEETS
